I was taking Abilify but it got to expensive. I switched psychiatrists around these time. So the new psychiatrist switched me to Depakote. However, when he took me off the Abilify I began have symptoms that are common to people that have taken Thorazine, Stelazine, or Haldol and many others like them. I haven't been on any of these in years. So I am going to call my psychiatrist on Monday and tell my psychologist said any needed to do something.
Co-leader for Southwest Houston: Spark Official Houston Team
I have taken the same two medications plus buspar and effexor. I recently decided to go off the effexor as I was feeling no emotions. As far as the buproprion and abilify go I have had good success with them. I also recently decreased my dosage of abilify to 15 mg as was taking 30 mg and had developed some hand tremors so my psychiatrist reduced the dosage and I am doing much better. It has really helped with my depression and anxiety. The buspar also helps with my anxiety. I have pretty severe anxiety problems but am working through them in weekly counseling sessions with my psychologist. Hope that this helps. Kathy
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.